# SDR IPXA2022011877987

- Difficulty date: January 5, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRT WING FIXED L/E BEADED DOUBLER CRACK BETWEEN STA.XOS=753-0-XOS=759.1REPAIRED RT WING CRACKED BEADED DOUBLER BETWEEN STA.XOS 753.0-XOS=759.1 IAW SRM 57-40-02 REPAIR 15,FIG 205 REV.68.01.(MAJOR).
